# SDR UIEA2024091600909

- Difficulty date: September 16, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N865GT
- Make and model: Boeing 747-8F
- Aircraft serial: 60118
- Aircraft time: 28,353 hours, 5,211 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: D72403001
- Part serial: 1701102012
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ALTERNATE GEAR EXTENSION OF THE NOSE AND BODY EICAS GEAR TILT MESSAGE DISPLAYED.( R/R LH BODY GEAR TILT SENSOR (S2653) & RH BODY GEAR TRUCK TILT SENSOR (S2654). R/R LANDING GEAR CONTROL HANDLE MODULE IAW AMM 32-31-01. OPS CHECK GOOD )
